# SDR SIMA200723604

- Difficulty date: August 20, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 11,594 hours, 8,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S61444
- Condition: Cracked
- Location: Zone 100
- Part time: 11,594 hours, 8,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TEE BRACKET AT FS 280 WAS CRACKED.  REPAIRED DEFECT IAW BOMBARDIER AEROSPACE REPAIR ENGINEERING ORDER 670-53-11-045.  AIRCRAFT  RETURNED TO SERVICE.
